Advertisement -- Learn more about ads on this site.

 
Message Boards
FORUM:   Fitness and Exercise
TOPIC:  

quitting birth control and headaches



Click here to read our frequently asked Fitness and Exercise questions.

 
  Reply Create A New Topic
Search the
Message Boards:
Search
  I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Advertisement -- Learn more about ads on this site.

Author: Message: Sort First Post on Top


DESCHROMA
DESCHROMA's Photo Posts: 162
7/26/13 8:42 P

DESCHROMA's SparkPage
Send Private Message
Reply
I quit BCP because of the headaches, so kinda opposite issue. Changes in hormones can absolutely affect things like headaches, fatigue, sex drive, bloating, and all that other good stuff.

A month is a long time to be suffering. I would go back to your doc and see what they can do to help you. Feel better soon!!! ^_^ And good job with your goals!!



AZULVIOLETA6
AZULVIOLETA6's Photo SparkPoints: (45,311)
Fitness Minutes: (57,197)
Posts: 2,478
7/26/13 8:04 P

AZULVIOLETA6's SparkPage
Send Private Message
Reply
There shouldn't be any kind of withdrawl from BCP, but obviously stopping them causes a change in your hormone levels.

I had the opposite experience--being on BCP increased my migraines quite a bit and I had fewer headaches when I stopped them.

You need to mention this to your GYN.

Exercise increases blood flow--it will only help with your headaches. Make sure that you are very well hydrated too--that can also improve the situation.

Dances: salsa (standard/LA), casino, rueda de casino, cumbia Colombiana, bachata, mambo, cha-cha-chá, merengue, reggaetón.

Currently learning: Mexican cumbia, danzón, Cuban rumba

Dances to Learn in the future: flamenco, tango Argentino, samba, belly dancing, bhangra, ballroom rumba


 current weight: 213.0 
 
300
272.5
245
217.5
190


DRAGONCHILDE
DRAGONCHILDE's Photo SparkPoints: (54,983)
Fitness Minutes: (14,158)
Posts: 9,523
7/26/13 7:13 P



DRAGONCHILDE's SparkPage
Send Private Message
Reply
I would think that would be a question best asked of your doctor or pharmacist. :)

Heather
Writer, mother, wife, and breadwinner. I love to run, but running doesn't love me, so I'm switching to my low-impact bike.

I'm not pregnant, just fat: My blog.

fatnotpregnant.blogspot.com/


 current weight: 186.4 
 
211
197
183
169
155


YLORSE
SparkPoints: (226)
Fitness Minutes: (90)
Posts: 45
7/26/13 5:52 P

Send Private Message
Reply
I just got off the pill a month ago and I just started having headaches everyday. It is making it hard to talk myself into exercising. I hope this goes away soon. Has anyone ever had this happen? I know there are sometimes "withdrawal" symptoms especially if you have been on them for 10 years but is this a part of it?
Thank you for any help. I have one more size to lose and need to exercise.



 
Page: 1 of (1)  
Search  

I Liked This Topic Subscribe to this Discussion Share
Add This to My SparkFavorites
Report Innappropriate Post


Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=6&imparent=31595293

Review our Community Guidelines



 
Diet Resources: is crab meat healthy | crab meat healthy | is pork meat healthy